Determination of characteristic exponents of linear systems with quasiperiodic coefficients
Matematičeskie zametki, Tome 44 (1988) no. 2, pp. 231-243
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_44_2_a8,
author = {A. F. Filippov},
title = {Determination of characteristic exponents of linear systems with quasiperiodic coefficients},
journal = {Matemati\v{c}eskie zametki},
pages = {231--243},
year = {1988},
volume = {44},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_44_2_a8/}
}
A. F. Filippov. Determination of characteristic exponents of linear systems with quasiperiodic coefficients. Matematičeskie zametki, Tome 44 (1988) no. 2, pp. 231-243. http://geodesic.mathdoc.fr/item/MZM_1988_44_2_a8/